Integral inequalities of Gronwall type for piecewise continuous functions.
Bainov, Drumi D., Hristova, Snezhana G. (1997)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Bainov, Drumi D., Hristova, Snezhana G. (1997)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Domoshnitsky, Alexander, Koplatadze, Roman (2007)
Journal of Inequalities and Applications [electronic only]
Similarity:
Tatar, Nasser-Eddine (2006)
Journal of Inequalities and Applications [electronic only]
Similarity:
Ján Futák (1991)
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
Similarity:
Graef, John R., Ouahab, Abdelghani (2006)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Yuji Liu, Xingyuan Liu (2013)
Mathematica Bohemica
Similarity:
This paper is a continuation of Y. Liu, Anti-periodic solutions of nonlinear first order impulsive functional differential equations, Math. Slovaca 62 (2012), 695–720. By using Schaefer's fixed point theorem, new existence results on anti-periodic solutions of a class of nonlinear impulsive functional differential equations are established. The techniques to get the priori estimates of the possible solutions of the mentioned equations are different from those used in known papers. An...